# SDR QXEA2018011000022

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 39,055 hours, 40,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 85217551N20201
- Condition: Sticking
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR SEAL STICKS. REMOVED FROM SERVICE. COULD NOT SET AFT PAX DOOR SEAL TO ADJUST.R&R AFT PAX DOOR SEAL IAW 52-12-21-000-802 & 52-12-21-4000-802  1 THRU 4(A)(10).C/ W MCN 652528-001, ISSUE # 03 RIB 13128 1-18-18. COMPLETED REMAINING STEPS OF AMM 52-12-21-400-802.ALL TEST GOOD. RETURNED TO SERVICE.
